Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Nausea, heartburn, bloating and belching, bad breath. TSH levels low, RDW high. What am I suffering from?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am a 25 year old female, 5 feet tall and 113 lbs. I eat a balanced diet and exercise for an hour at least 3 times a week. Here are my symptoms. I've had problems with nausea, heartburn, bloating and belching for the last 5 months or so. I also have very bad breath, no matter how much I brush and floss. I've also been struggling with chronic headaches and anxiety. I am easily fatigued, but deal with bouts of insomnia. I have high blood pressure and irregular periods. I am also anemic with a low hemoglobin and hematocrit, but high RDW. My TSH levels are on the very low side of normal. All of these symptoms started around the same time. What could this be?
Posted Wed, 23 May 2012 in General Health
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
Hypothyroidism and anemia are associated with body aches, depressive feelings, insomnia, fatigue and irregular periods.
The symptoms of nausea, heart burn bloating and belching are indicative of gastritis and indigestion. This can be taken care of by some dietary modifications and over the counter preparations like omeprazole, domperidone, digestive enzymes, antacids, etc.
You need to consult your physician for thyroid replacement therapy, anemia correction and appropriate blood pressure monitoring.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor